Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 198, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 22, 2018, 4:46 AM EST for Whitfield County, Georgia. It was in force for 31 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 22, 2018, 4:46 AM EST (09:46 UTC)
- Expired
- Dec 23, 2018, 11:31 AM EST
- In force
- 31 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coahulla Creek at Keiths Mill Road near Dalton (CHCG1). The gauge peaked at 16.49 ft at Dec 22, 2018, 11:00 PM EST.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 28 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02385170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
670
WGUS82 KFFC 220946
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
446 AM EST Sat Dec 22 2018
GAC313-222345-
/O.NEW.KFFC.FL.W.0198.181222T0946Z-181223T1924Z/
/CHCG1.1.ER.181222T0720Z.181223T0200Z.181223T1324Z.UU/
446 AM EST Sat Dec 22 2018
* Until Sunday afternoon.
* At 430AM Saturday the stage was 16.0 feet...and
rising.
* Flood stage is 16.0 feet.
* The river will continue rising to near 16.4 feet tonight. The
river will fall below flood stage Sunday morning.
* At 16.0 feet...Minor flooding begins. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank begin to flood.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$6 follow-up statements
451
WGUS82 KFFC 221553
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1053 AM EST Sat Dec 22 2018
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC313-230552-
/O.EXT.KFFC.FL.W.0198.000000T0000Z-181223T2031Z/
/CHCG1.1.ER.181222T0720Z.181223T0100Z.181223T1431Z.UU/
1053 AM EST Sat Dec 22 2018
...Flood Warning extended until Sunday afternoon...The Flood Warning
continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until Sunday afternoon.
* At 10AM Saturday the stage was 16.2 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet.
* The river will continue rising to near 16.5 feet by this evening.
The river will fall below flood stage tomorrow late morning.
* At 16.0 feet...Minor flooding begins. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank begin to flood.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC021-153-169-207-289-230552-
/O.CON.KFFC.FL.W.0197.000000T0000Z-181224T1424Z/
/MACG1.1.ER.181221T1900Z.181222T0845Z.181224T0824Z.NO/
1053 AM EST Sat Dec 22 2018
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until Monday morning.
* At 10AM Saturday the stage was 20.2 feet...and
rising/falling/steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* At 20.0 feet...Minor flooding expands. An increasing amount of the
Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin
Luther King Boulevard bridge. The flood waters will be around one
foot deep on portions of the trail and both banks overflow upstream
from the bridge. Large portions of agricultural lands well
downstream will be under one to three feet of water.
* This crest compares to a previous crest of 20.3 feet on Nov 11 2015.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC091-271-315-230552-
/O.CON.KFFC.FL.W.0192.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.181215T1900Z.181218T0745Z.000000T0000Z.NO/
1053 AM EST Sat Dec 22 2018
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 10AM Saturday the stage was 12.3 feet...and
rising/falling/steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river will continue rising to near 13.0 feet by Thursday
morning. Additional rises may be possible thereafter.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
* This crest compares to a previous crest of 13.0 feet on Jan 5 2014.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC167-303-319-230552-
/O.CON.KFFC.FL.W.0199.181223T1100Z-000000T0000Z/
/OCNG1.1.ER.181223T1100Z.181225T0000Z.000000T0000Z.NO/
1053 AM EST Sat Dec 22 2018
The Flood Warning continues for
The Oconee River near Oconee.
* From tomorrow morning until further notice.
* At 10AM Saturday the stage was 14.8 feet...and
rising/falling/steady.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast to rise above flood stage by tomorrow morning and continue
to rise to near 18.4 feet by Monday evening.
* At 18.0 feet...The water level begins to flood portions of the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues in the woodlands near the river.
* This crest compares to a previous crest of 18.4 feet on Mar 14 2010.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$974
WGUS82 KFFC 221557 CCA
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1053 AM EST Sat Dec 22 2018
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC313-230552-
/O.EXT.KFFC.FL.W.0198.000000T0000Z-181223T2031Z/
/CHCG1.1.ER.181222T0720Z.181223T0100Z.181223T1431Z.UU/
1053 AM EST Sat Dec 22 2018
...Flood Warning extended until Sunday afternoon...The Flood Warning
continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until Sunday afternoon.
* At 10AM Saturday the stage was 16.2 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet.
* The river will continue rising to near 16.5 feet by this evening.
The river will fall below flood stage tomorrow late morning.
* At 16.0 feet...Minor flooding begins. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank begin to flood.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC021-153-169-207-289-230552-
/O.COR.KFFC.FL.W.0197.000000T0000Z-181224T1424Z/
/MACG1.1.ER.181221T1900Z.181222T0845Z.181224T0824Z.NO/
1053 AM EST Sat Dec 22 2018
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until Monday morning.
* At 10AM Saturday the stage was 20.2 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* At 20.0 feet...Minor flooding expands. An increasing amount of the
Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin
Luther King Boulevard bridge. The flood waters will be around one
foot deep on portions of the trail and both banks overflow upstream
from the bridge. Large portions of agricultural lands well
downstream will be under one to three feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC091-271-315-230552-
/O.COR.KFFC.FL.W.0192.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.181215T1900Z.181218T0745Z.000000T0000Z.NO/
1053 AM EST Sat Dec 22 2018
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 10AM Saturday the stage was 12.3 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river will continue rising to near 13.0 feet by Thursday
morning. Additional rises may be possible thereafter.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC167-303-319-230552-
/O.COR.KFFC.FL.W.0199.181223T1100Z-000000T0000Z/
/OCNG1.1.ER.181223T1100Z.181225T0000Z.000000T0000Z.NO/
1053 AM EST Sat Dec 22 2018
The Flood Warning continues for
The Oconee River near Oconee.
* From tomorrow morning until further notice.
* At 10AM Saturday the stage was 14.8 feet...and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast to rise above flood stage by tomorrow morning and continue
to rise to near 18.4 feet by Monday evening.
* At 18.0 feet...The water level begins to flood portions of the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues in the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$090
WGUS82 KFFC 222232
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
532 PM EST Sat Dec 22 2018
...The Flood Warning continues for the following rivers in Georgia...
Conasauga River near Eton affecting Murray and Whitfield Counties
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC213-313-230909-
/O.EXT.KFFC.FL.W.0200.000000T0000Z-181223T0909Z/
/ETNG1.1.ER.181222T1406Z.181222T2030Z.181223T0309Z.NO/
532 PM EST Sat Dec 22 2018
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Conasauga River near Eton.
* Until late tonight.
* At 5 PM Saturday the stage was 12.2 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by tonight.
* At 12 feet...Minor flooding of woodlands...pasture and fields
begins along the river...upstream and downstream from the gage on
Georgia Highway 286 or Dawnville Road.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC313-231232-
/O.CON.KFFC.FL.W.0198.000000T0000Z-181223T2031Z/
/CHCG1.1.ER.181222T0720Z.181223T0100Z.181223T1431Z.UU/
532 PM EST Sat Dec 22 2018
The Flood Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until Sunday afternoon.
* At 5 PM Saturday the stage was 16.4 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16 feet.
* The river will continue rising to near 16.5 feet by this evening.
The river will fall below flood stage tomorrow late morning.
* At 16 feet...Minor flooding begins. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank begin to flood.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC021-153-169-207-289-231232-
/O.CON.KFFC.FL.W.0197.000000T0000Z-181224T1424Z/
/MACG1.1.ER.181221T1900Z.181222T0845Z.181224T0824Z.NO/
532 PM EST Sat Dec 22 2018
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until Monday morning.
* At 4 PM Saturday the stage was 19.9 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18 feet.
* At 20 feet...Minor flooding expands. An increasing amount of the
Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin
Luther King Boulevard bridge. The flood waters will be around one
foot deep on portions of the trail and both banks overflow upstream
from the bridge. Large portions of agricultural lands well
downstream will be under one to three feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC091-271-315-231232-
/O.CON.KFFC.FL.W.0192.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.181215T1900Z.181218T0745Z.000000T0000Z.NO/
532 PM EST Sat Dec 22 2018
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 4 PM Saturday the stage was 12.4 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12 feet.
* The river will continue rising to near 13 feet by Thursday
morning. Additional rises may be possible thereafter.
* At 13 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC167-303-319-231232-
/O.CON.KFFC.FL.W.0199.181223T1100Z-000000T0000Z/
/OCNG1.1.ER.181223T1100Z.181225T0000Z.000000T0000Z.NO/
532 PM EST Sat Dec 22 2018
The Flood Warning continues for
The Oconee River near Oconee.
* From tomorrow morning until further notice.
* At 5 PM Saturday the stage was 15.4 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by Sunday morning and continue
to rise to near 18.4 feet by Monday evening.
* At 18 feet...The water level begins to flood portions of the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues in the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$374
WGUS82 KFFC 230203
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
903 PM EST Sat Dec 22 2018
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC313-231602-
/O.CON.KFFC.FL.W.0198.000000T0000Z-181223T2031Z/
/CHCG1.1.ER.181222T0720Z.181223T0200Z.181223T1431Z.UU/
903 PM EST Sat Dec 22 2018
The Flood Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until Sunday afternoon.
* At 8 PM Saturday the stage was 16.5 feet...and rising.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 16 feet.
* At 16 feet...Minor flooding begins. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank begin to flood.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC021-153-169-207-289-231602-
/O.EXT.KFFC.FL.W.0197.000000T0000Z-181224T0742Z/
/MACG1.1.ER.181221T1900Z.181222T0845Z.181224T0142Z.NO/
903 PM EST Sat Dec 22 2018
...Flood Warning extended until late Sunday night...The Flood Warning
continues for
The Ocmulgee River near Macon.
* Until late Sunday night.
* At 8 PM Saturday the stage was 19.5 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by tomorrow
evening.
* At 20 feet...Minor flooding expands. An increasing amount of the
Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin
Luther King Boulevard bridge. The flood waters will be around one
foot deep on portions of the trail and both banks overflow upstream
from the bridge. Large portions of agricultural lands well
downstream will be under one to three feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC091-271-315-231602-
/O.CON.KFFC.FL.W.0192.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.181215T1900Z.181218T0745Z.000000T0000Z.NO/
903 PM EST Sat Dec 22 2018
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 8 PM Saturday the stage was 12.4 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12 feet.
* The river will continue rising to near 13 feet by Thursday
evening. Additional rises may be possible thereafter.
* At 13 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC167-303-319-231602-
/O.EXT.KFFC.FL.W.0199.181223T1200Z-181227T1648Z/
/OCNG1.1.ER.181223T1200Z.181225T0000Z.181227T1048Z.NO/
903 PM EST Sat Dec 22 2018
...Flood Warning extended until Thursday morning...The Flood Warning
continues for
The Oconee River near Oconee.
* From tomorrow morning until Thursday morning.
* At 8 PM Saturday the stage was 15.7 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* The river is forecast to rise above flood stage by Sunday morning
and continue to rise to near 18.3 feet by early Tuesday morning. The
river will fall below flood stage by Thursday morning.
* At 18 feet...The water level begins to flood portions of the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues in the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$602
WGUS82 KFFC 230943
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
443 AM EST Sun Dec 23 2018
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
GAC313-232031-
/O.CON.KFFC.FL.W.0198.000000T0000Z-181223T2031Z/
/CHCG1.1.ER.181222T0720Z.181223T0715Z.181223T1431Z.UU/
443 AM EST Sun Dec 23 2018
The Flood Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until this afternoon.
* At 430AM Sunday the stage was 16.5 feet...and falling slowly.
* Minor flooding is occurring.
* Flood stage is 16.0 feet.
* The river will continue to fall to below flood stage late this
morning.
* At 16.0 feet...Minor flooding begins. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank begin to flood.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$632
WGUS82 KFFC 231632
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1131 AM EST Sun Dec 23 2018
...The Flood Warning is cancelled for the following rivers in
Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
GAC313-231701-
/O.CAN.KFFC.FL.W.0198.000000T0000Z-181223T2031Z/
/CHCG1.1.ER.181222T0720Z.181223T0715Z.181223T1518Z.UU/
1131 AM EST Sun Dec 23 2018
The Flood Warning is cancelled for
The Coahulla Creek near Keiths Mill near Dalton.
* This takes effect immediately.
* At 11AM Sunday the stage was 15.8 feet...and falling.
* Flood stage is 16 feet.
* The creek will continue to fall.
* At 16 feet...Minor flooding begins. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank begin to flood.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 22, 3:18 AM EST, 1 hour 28 minutes earlier.
Area forecast discussion, Dec 22, 3:18 AM EST, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 318 AM EST Sat Dec 22 2018 .SHORT TERM /Today through Sunday/... The upper trough axis has shifted east of the area this morning with northwest flow aloft at this time. Significant lingering moisture has largely waned and exited at this point, and most of the earlier snow flurries/light snow showers in the higher elevations have already ended. With no significant further accumulations expected, have opted to end the Winter Weather Advisory early; however, any lingering wet patches on the roads in these northern counties where temperatures are below freezing could present isolated slick spots on roadways before temperatures warm above freezing later this morning. Otherwise, lingering low clouds will scatter and clear quickly after sunrise, and sunny skies return to the area amid the return of zonal flow aloft and high pressure at the surface. High temperatures will range from the upper 40s to mid 50s this afternoon. The dry and sunny conditions will be short-lived as the progressive upper level pattern ushers a shortwave and weak surface front into the Southeast on Sunday. While moisture return will not be spectacular, it will be sufficient to bring the chance for light rain showers back to the area on Sunday, particularly across north Georgia. With low temperatures dipping into the mid-30s by Sunday morning, there could be a very brief light rain/snow mix in far north and northwest Georgia at the onset of precipitation Sunday morning. However, temperatures are expected to largely remain above freezing, so no accumulations are expected. Temperatures will warm rapidly through mid-morning Sunday with only rain showers expected thereafter. RW .LONG TERM /Sunday Night through Friday/... A weak cold front will be moving across the forecast area Sunday Night with limited moisture associated so only a slight chance/chance for light showers, possibly mixed with snow in the higher elevations of the mountains. Precip chances should not last too long Sunday Night. A quiet Christmas Eve and Christmas Day can be expected as a mainly dry airmass will be in place most of these 2 days. A short wave with limited moisture will move across later Christmas day and night with no significant precip expected. An extended wet period looks to be in the cards starting Wednesday night and continuing through Friday as an overrunning pattern sets up ahead of the next cold front, forecast to move to the area on Friday. A moist SW flow aloft will bring deep moist with a slight chance or chance of thunderstorms Thursday night and Friday. Estimated rainfall amounts in the Thursday through Friday timeframe are running in the 2-4 inch range across all of n GA, with the highest amounts in the mountains and 1 to 2 plus inches across central GA. These amounts will likely cause at least minor flooding. BDL && .AVIATION... 06Z Update... MVFR cigs and a few patches of IFR cigs blanket TAF sites this morning. These MVFR cigs will persist into the early morning hours before beginning to quickly scatter out and diminish during the 13-15z time frame. Thereafter VFR conditions will prevail. Winds of 10-15kts persist but will continue to gradually taper through the next few hours. Winds will diminish into the 5-9kt range through the day Saturday with the direction remaining westerly. //ATL Confidence...06Z Update... Confidence high on all elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 51 33 57 36 / 0 0 30 20 Atlanta 50 39 56 36 / 0 0 30 20 Blairsville 46 31 49 30 / 5 0 50 30 Cartersville 49 35 54 33 / 5 5 40 20 Columbus 54 37 63 40 / 0 0 20 20 Gainesville 48 35 53 35 / 0 0 40 20 Macon 54 32 61 39 / 0 0 10 20 Rome 50 35 54 32 / 0 10 50 10 Peachtree City 51 34 58 36 / 0 0 30 20 Vidalia 55 36 62 43 / 5 0 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW LONG TERM....BDL AVIATION...RW
Hazardous weather outlook, Dec 22, 4:00 AM EST, 46 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 400 AM EST Sat Dec 22 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 400 AM EST Sat Dec 22 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday... There is a chance of thunderstorms Thursday Night and Friday across the area along with a period of significant rainfall Thursday through Friday with at least minor flooding possible. Otherwise, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. BDL
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 9:18 AM EST | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 3 days |
| Dec 22, 10:36 AM EST | River Flood Warning | FFC | Murray, Whitfield | 11 hr |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.